# SDR SIMA20190504001

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 34,581 hours, 29,849 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200106045
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN COCKPIT COMING FROM AIR VENTS LEVEL CRUISE FL 230 FA REPORTED LOUD GRINDING NOISE FROM UNDER WING AREA AROUND SAME TIME AS SMOKE EVENT. C/A-INSPECTED FOUND NUM 1 PACK ACM DAMAGED FAILURE. PERFORMED ETN-EM-72-034 COULDNT DUPLICATE SMOKE IN COCKPIT WHILE RUNNING PACK 2.  REATTACHED DUCT IAW ETN-EM-21-056 CLOSED AND SECURED PANEL. FOUND ACM SEIZED REMOVED AND REPLACED IAW AMM 21-51-03 PERFORMED OPS CHECK IAW AMM 21-51-00-700-802-A OPS CHECK GOOD. FOUND DUAL TEMP CONTROL VLV TO HEAT EXCHANGER DUCT DAMAGED. REMOVED AND REPLACED DUAL TEMP CTRL VLV TO HEAT EXCHANGER DUCT IAW AMM 21-60-01 AND REMOVED AND REPLACED COUPLINGS AND CLAMPS IAW ETN-EM-21-056.OPC AND LEAK CHECK GOOD IAW AMM 21-51-00 MEL ITEM RESTORED.
